# SDR SCNA97161

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65609664
- Condition: Cracked
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK UNABLE TO MAINTAIN CABIN PRESSURE AT FL 240, DESCENDED TO 10,000 FEET AND CABIN PRESSURE STABILIZED.  AIRCRAFT DIVERTED TO ALTERNATE AIRPORT.  FOUND CRACKED AIR CONDITIONING DUCT AND TWO LEAKING CHECK VALVES.  REPLACED DUCT AND CHECK VALVES, PRESSURIZATION CHECKED NORMAL.
